# SDR MALA976434

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE LEFT ENGINE OIL TEMP GAUGE WENT FULL SCALE TO THE RIGHT.  ALL OTHER ENGINE PARAMETERS NORMAL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE CLEANED AND RESECURED CANNON PLUG, NO DEFECTS NOTED.
